RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1976, Volume 99(141), Number 4, Pages 615–625 (Mi msb2786)  

This article is cited in 2 scientific papers (total in 3 papers)

Meromorphic continuation and the degree of rational approximations in $\mathbf C^N$

E. M. Chirka


Abstract: A connection is established between domains of meromorphy of a function of several complex variables and the degree of approximations by rational functions of special form.
Bibliography: 5 titles.

Full text: PDF file (1241 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1976, 28:4, 553–561

Bibliographic databases:

UDC: 517.55
MSC: Primary 32E30; Secondary 32D15, 32A30, 30A82
Received: 03.11.1975

Citation: E. M. Chirka, “Meromorphic continuation and the degree of rational approximations in $\mathbf C^N$”, Mat. Sb. (N.S.), 99(141):4 (1976), 615–625; Math. USSR-Sb., 28:4 (1976), 553–561

Citation in format AMSBIB
\Bibitem{Chi76}
\by E.~M.~Chirka
\paper Meromorphic continuation and the degree of rational approximations in~$\mathbf C^N$
\jour Mat. Sb. (N.S.)
\yr 1976
\vol 99(141)
\issue 4
\pages 615--625
\mathnet{http://mi.mathnet.ru/msb2786}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=412472}
\zmath{https://zbmath.org/?q=an:0336.32009}
\transl
\jour Math. USSR-Sb.
\yr 1976
\vol 28
\issue 4
\pages 553--561
\crossref{https://doi.org/10.1070/SM1976v028n04ABEH001669}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1976EQ33200008}


Linking options:
  • http://mi.mathnet.ru/eng/msb2786
  • http://mi.mathnet.ru/eng/msb/v141/i4/p615

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Chirka, “Rational approximations of holomorphic functions with singularities of finite order”, Math. USSR-Sb., 29:1 (1976), 123–138  mathnet  crossref  mathscinet  zmath  isi
    2. A. S. Sadullaev, “Plurisubharmonic measures and capacities on complex manifolds”, Russian Math. Surveys, 36:4 (1981), 61–119  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. I. Aptekarev, V. K. Beloshapka, V. I. Buslaev, V. V. Goryainov, V. N. Dubinin, V. A. Zorich, N. G. Kruzhilin, S. Yu. Nemirovski, S. Yu. Orevkov, P. V. Paramonov, S. I. Pinchuk, A. S. Sadullaev, A. G. Sergeev, S. P. Suetin, A. B. Sukhov, K. Yu. Fedorovskiy, A. K. Tsikh, “Evgenii Mikhailovich Chirka (on his 75th birthday)”, Russian Math. Surveys, 73:6 (2018), 1137–1144  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:243
    Full text:61
    References:54
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019